Skip to content Skip to navigation

Stability of Impulsive Stochastic Differential Equations with Linear Delays

Volume 2, Number 2 (2012), 7 - 25

Stability of Impulsive Stochastic Differential Equations with Linear Delays

Communicated By: 
Enrique Zuazua
Price: $20.00

Abstract

Asymptotic p-stability of linear impulsive systems of Itˆo-type equations with linear delays is studied. The method of stability analysis is based on special integral transforms coming from auxiliary (‘reference’) equations that already have the desired asymptotic properties. Several sufficient conditions in terms of the coefficients of the system are provided.